# SDR GTIA2014121101464

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 31,900 hours, 15,110 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 786A000012
- Part serial: 0786A004006118
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING APPROACH 0 FLAP FULL SLAT FLGHT CONTROL FLAPS FAULT LANDING NORMAL  DECLARED EMERGENCY.  PERFORMED TROUBLESHOOTING IAW TSM 27-51-00-810-810-A FOUND YELLOW SYSTEM PCU MOTOR INOPERATIVE R & R PCU IAW AMM 27-54-51 PB 401.  PERFORMED OPS AND LEAK CHECK IAW AMM 27-54-00-710-001-A, NO DEFECTS NOTED AT THIS TIME.
